# SDR PIDR2006024

- Difficulty date: October 10, 2006
- Submitted: October 12, 2006
- Operation: General aviation
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Aircraft time: 56,436 hours, 41,251 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB OF BS 520 FLOORBEAM DAMAGED AT RBL 36.  REPAIRED DAMAGED AREA IAW EA 53-273.
